Poison Ivy & Monty Python and the Holy Grail: an allegory

Image

This is what I presented to my doctor this afternoon. This is after the standard six-day course of prednisone. Yeah, that rash basically looked that steriod directly in the face, said insulting things about its mother, and then farted in its general direction. And the medication basically retreated all King Arthur ala Monty Python-like, leaving the rash the battlefield to do as it pleased to my body.

Image

Miserable coward.

So, I went to the doctor and she gave me something a bit more formidable. Something bigger and a lot less wussy, something more along the lines of Tim the Enchanter.

Image

Hells, YEAH! Now we’re talkin!

So, instead of a measly 84 mg of prednisone over six days, now I get 510 mg over 14 days. And a side of hydroxyzine to help with the itching. I like to think of it as the Killer Rabbit at the Cave of Caerbannog, keeping the rash huddled in fear lest it think about advancing any further across my body.

Image

This bunny will straight-up rip out your jugular.

As if Tim and the Killer Rabbit weren’t enough, my doctor complimented my sandals. She’s a good doctor.

I can see that my association with Tim and the Rabbit over the next two weeks is going to be interesting. Tim can cause insomnia while the Rabbit may induce drowsiness. So far I feel completely wired. Honestly, if I could go out and run a 5k, then fight the Black Knight, then organize all my closets tonight, I would.

Image

I noticed even with the wimpy King Aurthur dose, that I wanted to eat everything. Or maybe it was just something. Something that I couldn’t exactly put my finger on, dammit. Well, the craving is back with a vengeance, and we are talking a powerful ambiguous craving that not even Taco Bell could satisfy. Tonight I am dying for a chocolate chip cookie, which I don’t have in the house right now. So I satisfied my sweet tooth by drinking two cups of sweet, warm tea and eating cool whip straight from the bowl. I may need some kind of intervention by the end of the week if I don’t find a way to satisfy this craving.

Tim can make people puffy, and I feel it in my elbows and knees. He can also cause acne. As if my skin needed any more attacks. Why don’t you just catapult a cow at me while you’re at it.

Image

Whose side are you on anyway, Tim?

After just the first day with the higher dosage and anti-itch medication, I’m feeling better. At least, I’m not itching as much. Tomorrow morning will be interesting, since I usually have several patches of “new” rash when I wake up.

Image

The doctor says it may take a month before it all clears up. I guess I can wait.

Until then, gang, stay cool and watch funny movies!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s